I went to the ER 1 month ago to get my heart checked out (About 6 months ago i started noticing that my heart rate was really fast) while i was there i found out i have graves disease and was given a presciption for propranolol and methimazole. Everything was fine and i was so happy that for the first time in over 6 months i didnt have to worry about my heart beating all crazy. About 2 and a half weeks after i started taking my medication i would notice that maybe once a day i would feel funny beats. it kinda felt like my heart was fluttering or quivering but it would only last a second or 2 n then it would go away and of course it would freak me out n all that. i take propranolol 40mg 3 times a day at 9:30am 3:30pm and again at 9:30pm and i guess around 4 and a half or 5 hrs after i take my pill (about an hour before i take my next) i feel my heart rate speed up some and thats usually when it does the funny little beats. im thinking that maybe i need to be taking 4 pills day cause maybe my body adjusted to the dose i was taking. but from the last conversation i had with my dr it seemed like she was kind of thinking of trying to get me off the propranolol which worries me a little. oh by the way i was taking 1 methimazole 10mg pill a day and a few days ago she told me to start taking 2. so im hoping maybe that will help with the heart thing. but im not so sure it will. so yeah now im freaking out again and am a little worried that im going crazy or that my worrying is whats making my heart freak out. any sugggestions or stories about anything would be greatly appreciated! thanks in advance.
Posts You May Be Interested In
Hi,Has anyone experienced a change in their voice since confirmed with GD?I noticed that my higher pitches aren’t there anymore. :-(Has this happened to anyone else?
Hello everyone I’ve recently been having ringing in my ears for about a 1month and 1/2. I’ve have had hyperthyroid for about 7 years now and never experience this before. I recently saw my GP doctor and I was told that I was suppose to be taking Methimazole but my doctor put me on levothyroxine which is for hypothyroidism. I’m now taking Methimazole for about 2 days now. Will the ringing...